Volume 18, issue 5 (2014)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 24
Issue 2, 533–1073
Issue 1, 1–532

Volume 23, 7 issues

Volume 22, 7 issues

Volume 21, 6 issues

Volume 20, 6 issues

Volume 19, 6 issues

Volume 18, 5 issues

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the Journal
Editorial Board
Subscriptions
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Ethics Statement
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060
Author Index
To Appear
 
Other MSP Journals
A knot characterization and $1$–connected nonnegatively curved $4$–manifolds with circle symmetry

Karsten Grove and Burkhard Wilking

Geometry & Topology 18 (2014) 3091–3110
Bibliography
1 J Dinkelbach, B Leeb, Equivariant Ricci flow with surgery and applications to finite group actions on geometric $3$–manifolds, Geom. Topol. 13 (2009) 1129 MR2491658
2 R Fintushel, Circle actions on simply connected $4$–manifolds, Trans. Amer. Math. Soc. 230 (1977) 147 MR0458456
3 R Fintushel, Classification of circle actions on $4$–manifolds, Trans. Amer. Math. Soc. 242 (1978) 377 MR496815
4 M H Freedman, The topology of four-dimensional manifolds, J. Differential Geom. 17 (1982) 357 MR679066
5 F Galaz-Garcia, Fixed-point homogeneous nonnegatively curved Riemannian manifolds in low dimensions, PhD thesis, University of Maryland (2009)
6 F Galaz-Garcia, M Kerin, Cohomogeneity-two torus actions on non-negatively curved manifolds of low dimension, Math. Z. 276 (2014) 133 MR3150196
7 K Grove, C Searle, Differential topological restrictions curvature and symmetry, J. Differential Geom. 47 (1997) 530 MR1617636
8 R S Hamilton, Three-manifolds with positive Ricci curvature, J. Differential Geom. 17 (1982) 255 MR664497
9 W Y Hsiang, B Kleiner, On the topology of positively curved $4$–manifolds with symmetry, J. Differential Geom. 29 (1989) 615 MR992332
10 V Kapovitch, Perelman's stability theorem, from: "Metric and comparison geometry" (editors J Cheeger, K Grove), Surv. Differ. Geom. 11, Int. Press (2007) 103 MR2408265
11 M Kerin, On the curvature of biquotients, Math. Ann. 352 (2012) 155 MR2885580
12 R C Kirby, L C Siebenmann, Normal bundles for codimension $2$ locally flat imbeddings, from: "Geometric topology" (editors L C Glaser, T B Rushing), Lecture Notes in Math. 438, Springer (1975) 310 MR0400237
13 B A Kleiner, Riemannian four-manifolds with nonnegative curvature and continuous symmetry, PhD thesis, University of California, Berkeley (1990) MR2685331
14 R K Lashof, A nonsmoothable knot, Bull. Amer. Math. Soc. 77 (1971) 613 MR0279815
15 P Orlik, F Raymond, Actions of the torus on $4$–manifolds, I, Trans. Amer. Math. Soc. 152 (1970) 531 MR0268911
16 P S Pao, Nonlinear circle actions on the $4$–sphere and twisting spun knots, Topology 17 (1978) 291 MR508892
17 A Petrunin, Semiconcave functions in Alexandrov's geometry, from: "Metric and comparison geometry" (editors J Cheeger, K Grove), Surv. Differ. Geom. 11, Int. Press (2007) 137 MR2408266
18 M Sakuma, The geometries of spherical Montesinos links, Kobe J. Math. 7 (1990) 167 MR1096689
19 C Searle, D Yang, On the topology of non-negatively curved simply connected $4$–manifolds with continuous symmetry, Duke Math. J. 74 (1994) 547 MR1272983
20 W Spindeler, $S^1$–actions on $4$–manifolds and fixed homogeneous manifolds of nonnegative curvature, PhD thesis, Münster (2014)
21 B Wilking, Nonnegatively and positively curved manifolds, from: "Metric and comparison geometry" (editors J Cheeger, K Grove), Surv. Differ. Geom. 11, Int. Press (2007) 25 MR2408263
22 J A Wolf, Spaces of constant curvature, Amer. Math. Soc. (2011) MR2742530